# SDR AALA2018041809041

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 14,605 hours, 5,578 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Relay
- Part number: 252CA01C102Y1
- Condition: Faulty
- Location: Toilet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY WONT FLUSH,  ELECTRICAL SMELL IN AFT LAV/GALLEY AREA MX SAYS VACUUM PUMP IS NOT FUNCTIONING CORRECTLY. REPLACED MOTOR START RELAY IAW AMM 38-31-36.
